# SDR DALA2025022601488

- Difficulty date: February 25, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-213
- Aircraft serial: 7165
- Aircraft time: 24,878 hours, 11,936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3006 2 L DOOR ARMING LEVER LOSE. CORRECTIVE ACTION: FOUND 2L DOOR ARMING LEVER TRIM LOSE, SECURED SAME IN PLACE PER A321 AMM 52-22 . A/C OK FOR SVC (6346816)
